厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

Huilin Zhu (祝辉林)

 

Research Interests

Diophantine Equations

Computational Number Theory

Algorithms in Cryptography

 

Recent Projects 

Pure Ternary Exponential Diophantine Equations

Generalized Lebesgue-Ramanujan-Nagell Equations

Integral Points on Elliptic Curve and Hyperelliptic Curve

Ljunggren-Nagell Equation 

Brocard-Ramanujan Problem

Fermat Number and Mersenne Number

Singular Moduli

Perfect Powers as a Sum of Powers in an Arithmetic Progression 

LLL Algorithm and Public Key Cryptography

Lattice Cryptography

 

Courses Taught

Calculus(Undergraduates)

Elementary Number Theory(Undergraduates)

Information Security(Undergraduates)

Algorithmic Number Theory(Graduates)

 

Experience

2019 September,Morningside Center of Mathematics,Visiting Scholar 

2018 August-October,Insititute of Mathematics,Academia Sinica,Visiting Scholar

2014-2015,University of British Columbia,Visiting Scholar

2008-2010,Shandong University,Postdoctoral

2007 October,Hong Kong University of Science and Technology,Visiting Scholar

2007-Now,Xiamen University,Assitant、Associate Professor

2001-2006,Wuhan University,Ph.D Student in Mathematics

 

Grants

Fundamental Research Funds for the Central Universities,No.20720170001

China National Science Foundation Grant,No.11501477

Science Fund of Fujian Province,No.2015J01024

 

Selected Publications

Huilin Zhu, Maohua Le, Gokhan Soydan, Alain Togbe, On the Exponential Diophantine Equations x^{2}+2^{a}p^{b}=y^{n}, Period. Math. Hungar., 70(2015), No. 2, 233-247.

Huilin Zhu, Gokhan Soydan, Wei Qin, A Note on Two Diophantine Equations x^{2}+-2^{a}p^{b}=y^{4}, Miskolc Math. Notes, 14(2013), No. 3, 1105-1111. 

Gokhan Soydan, Maciej Ulas, Huilin Zhu, On the Diophantine Equation x^{2}+2^{a}19^{b}=y^{n}, Indian J. Pure Appl. Math., 43(2012), No. 3, 251-261.

Huilin Zhu, Maohua Le, On Some Generalized Lebesgue-Nagell Equations, J. Number Theory, 131(2011), No. 3, 458-469.

Huilin Zhu, A Note on the Diophantine Equation x^{2}+q^{m}=y^{3}, Acta Arith., 146(2011), No. 2, 195-202.(Corrigendum to the paper published in Acta Arith. 152(2012), No. 4, 425-426) 

Huilin Zhu, Jianhua Chen, Integral Points on Certain Elliptic Curves, Rend. Semin. Mat. Univ. Padova, 119(2008), 1-20.

 

 

 

 

 

 

 
 
 
简介
 
系别:
数学与应用数学系
办公室:517
教师:祝辉林
职称:副教授
职务:教师
Phone:0592-2580675
Email:
hlzhu@xmu.edu.cn
研究方向:
数论与密码学